European Journal of Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eur. J. Math., 2019, Volume 5, Issue 3, Pages 712–719 (Mi ejm14)  

This article is cited in 1 scientific paper (total in 1 paper)

On the problem of differentiation of hyperelliptic functions

Elena Yu. Bunkova

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Contest «Young Russian Mathematics»
Russian Foundation for Basic Research 17-01-00366 A
Supported in part by the Young Russian Mathematics award and the RFBR Project 17-01-00366 A.


DOI: https://doi.org/10.1007/s40879-019-00356-1


Bibliographic databases:

ArXiv: 1812.04245
Received: 06.07.2019
Accepted:12.07.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/ejm14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, E. Yu. Bunkova, “Lie Algebras of Heat Operators in a Nonholonomic Frame”, Math. Notes, 108:1 (2020), 15–28  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:41

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021